# SDR R61A2025111500503

- Difficulty date: October 11, 2025
- Submitted: November 15, 2025
- Operation: Air carrier
- Aircraft: N112HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000174
- Aircraft time: 44,890 hours, 34,061 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17003387003
- Condition: Dented
- Location: Zone 100
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

JET BRIDGE DAMAGE CAUSED DENT TO LOWER LH FUSELAGE. AIRCRAFT WAS FERRIED TO EAMS BNA. REMOVED AND REPLACED LH FUSELAGE SKIN FR9-12. STGR 8L-19L PER SRM 51-40-08.
